# SDR DALA1112279873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 55 END HOLES GOUGED PARTS RACK22B.  FABRICATED NEW BOTTOM PIECE WITH IAW DC9 SRM 51-10-4 AND 53-23-0 FIG 4.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.  REQUIRED INSPECTION COMPLETED BY Q-967 284419.
